# SDR EIA2000008

- Difficulty date: January 28, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883024
- Part serial: 8034647
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

KSEA - NR 2 COMPASS FLAG IN VIEW FOLLOWED BY CAPT HSI HEADING FLAG.  REROUTED FLIGHT BACK TO SEATTLE.  OVERWEIGHT LANDING INSPECTION REQUIRED.  REPLACED NR 2 DIRECTIONAL GYRO.  OPS CHECK GOOD ON GROUND.  COMPLIED WITH OVERWEIGHT INSPECTION PER MM 5-50-0.  NO DEFECTS NOTED.  (M)
